MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Spectra WaveWriter?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Spectra WaveWriter?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-1160
Medical Device Problem Codes Fracture (1260); Nonstandard Device (1420); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patients implantable pulse generator (ipg) was no longer working as intended.It was also reported that after a fall, the leads were fractured preventing patient from magnetic resonance imaging (mri) access and stimulation therapy coverage.The patient underwent a spinal cord stimulator (scs) system replacement procedure and was doing well postoperatively.The explanted products will not be returned per hospital policy.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: sc-2317-50.Serial number: (b)(6).Batch/lot number: 5032512.Model/catalog description: infinion cx lead kit, 50cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2317-50.Serial number: (b)(6).Batch/lot number: 5032810.Model/catalog description: infinion cx lead kit, 50cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4316.Batch/lot number: 21702865.Model/catalog description: clik anchor.Unique identifier (udi) #: (b)(4).

Brand Name
Spectra WaveWriter?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50865011
Report Number3006630150-2026-07020
Device Sequence Number10715026
Product Code LGW
UDI-Device Identifier08714729951254
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/18/2020
Device Model NumberSC-1160
Device Catalogue NumberSC-1160
Device Lot Number331701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured02/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight148 LB